Wow i never had mind blowing orgasms to begin with but they are definitely not the same after this shot sad to see that doesnt come back even after 2.5 years off the shot. Do u think hes on any other meds though?
THanks for sharing man glad your getting some dopamine and serotonin again. Welcome to the forums. I hope you have a full recovery ur already doing great!Hello guys, I am new to the Forum and i wanted to share my experience with Invega so far.
The doctor injected me twice, with 150mg and 100 after a week, so total 250mg when i was in a mental hospital.
In the first 1.5 month off of Invega, i wanted to go to bed very early and i slept for more than 12h a night.
At month 2,5 off, i started to develop some small dopamine rushes from time to time. Also my feelings came back very slowly.
At 3,5 months off i finally got my innver voice back, and i felt serotonin levels went a little bit up, because i was so feeling good just by taking a nap.
I am 4 months off right now and compared to the earlier months, i feel more intelligent (not as much as before but maybe (65
I remember when i had troubles reading texts and huge motivational problems, that stopped me to write something into this forum.
The other big, if not the biggest problem is depression and anhedonia, or i don't know how to call it. Basically it is the feeling of, that noting makes sense or having no interest in anything at all, specially not be interested in things i used to be interested in.
Luckily this feeling decreases gradually, so i feel better a tiny bit from week to week.
As someone who is very interested in Detoxification, Spirituality, Nutrition and Sports, it hit me like a bullet, when i found out that, there is not such thing as an "antidote" to Invega.
Now, i come from a quite expercienced backround in terms of braindamage or drug induced damage of body and brain, cause i once used (and i never would recommend it to anybody) Propecia or Finasteride, which is a DHTA blocker and messes up with your whole homonal system, if YOU can't handle it.
So i am or was not scared of not recovering from Invega at first place, because i am a big believer in recovery. BUT... and this is most important,when it comes to a accelerated recovery is your diet, supplements, exercise and sleep.
Of course there will be always exceptions, when it comes to recovery, like a few people sadly experience less to no recovery. But these are the hard cases.
Invega is metabolized in a such a ridiculous way. And the half life is horrendous, isn't it?
It is excreted UNCHANGED through our pee mostly.
So what can we do to counter Invega or recover faster?
I am already eating low carb high fat, drinking 2 L and more of water, taking Vitamin C, Ashwaganda, Vitamin A, Zinc, Nutritional yeast ( B Vitamins) and St. John's Wort. So that is pretty standard for a good recovery.
I started taking SJW about a month ago and noticed a very slight acceleration in excretion of Invega, because whenever i take it, it feels like new forced wave of side effects of Invega. Kinda hard to describe but SJW gives an effect like, "Hey Invega is in your body and it the party is not finished yet".
My theory is that, whenever a small amount of Invega leaves our body either by peeing or shitting, we get a new wave of side effects before.
I could be wrong, but i experienced it a few times now.
SJW might be placebo too, but when i compare the waves and it's timing, compared to the months i didn't take it... It shows me, that whenever Invega is about to leave my body i get a new wave of side effects. And with SJW i feel more of a constant feeling of experiencing waves than without.
This is just my observation so far. I i have read something similar in this comment section.
There was a woman, that has husband coming off... something like that.
Oh and not to forget, i read every 275 site of this thread and also everything of the old threat too (v.2).
What else do i do for a faster recovery?
I go for 2 hour walks, nearly every day. I think it can't hurt. Because of the increased bloodflow (general contraction of muscles and it's fluids, the drug can be pumped and directed a bit faster to the exit of the body, instead of just floating around.
I believe Invega, once it was injected, it floats around massively spread throughout our bodys.
The way Invega is metabolized and then finally eliminated is sadly very limited. The filtering system of our bodys is simply not designed for this specific kind of Drug. That explains the long half life of Invega.
It is very frustrating and i am really trying everything to speed up the process. So if anyone has any recent information i am, open to it. Cheers guys!
yea i would either think they could? but they really did for like 1hour i was feeling aps again, that was awful, now better, i really hope the healing for people especially people like you, and all im not saying just you. but i believe you!I'm hopefully going to be doing that same shit in November. Can't fucking wait to get of APs. I don't think they can absorb through your hands though bro.
Edit: just read that risperdal inhalation or skin absorption can be dangerous. Damn bro haha.
well it showed online that it could. glad you're better though. but thanks man! i appreciate that.yea i would either think they could? but they really did for like 1hour i was feeling aps again, that was awful, now better, i really hope the healing for people especially people like you, and all im not saying just you. but i believe you!